# SDR CALA2025071106466

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737924ER
- Aircraft serial: 62814
- Aircraft time: 27,083 hours, 10,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654A0004134
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT R1 DOOR CUTOUT FLOOR INNER CHORD.  INSTALLED NEW INNER CHORD AT MAIN CABIN R1 DOOR PER SRM 51-40-0G -0 AND DWG# 141A8310.  CORROSION FOUND OUT OF LIMITS,  REMOVED AND REPLACED INNER CHORD AT MAIN CABIN R1 DOOR STA 259 - STA 360 PER SRM 51-40-02-0G-0 AND DWG 141A8310.
